On the Interior Layer Appearing in the Similarity Solutions of the Navier-Stokes Equations

この論文をさがす

著者

    • NAGAYAMA M.
    • Research Institute for Mathematical Sciences, Kyoto University
    • OKAMOTO H.
    • Research Institute for Mathematical Sciences, Kyoto University

収録刊行物

  • Japan journal of industrial and applied mathematics

    Japan journal of industrial and applied mathematics 19(2), 277-300, 2002-06-01

参考文献:  30件中 1-30件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10018380640
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ